Arithmetic problems concerning Cauchy's functional equation
Compositio Mathematica, Volume 16  (1964), p. 169-175
@article{CM_1964__16__169_0,
     author = {Schoenberg, I. J.},
     title = {Arithmetic problems concerning Cauchy's functional equation},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     pages = {169-175},
     zbl = {0199.47901},
     mrnumber = {173107},
     language = {en},
     url = {http://www.numdam.org/item/CM_1964__16__169_0}
}
Schoenberg, I. J. Arithmetic problems concerning Cauchy's functional equation. Compositio Mathematica, Volume 16 (1964) , pp. 169-175. http://www.numdam.org/item/CM_1964__16__169_0/

A.S. Besicovitch [1] a paper to appear in the G. Pólya Anniversary Volume, December 1962. | MR 143742

P. Erdös [2] On the distribution function of additive functions, Ann. of Math. (2), vol. 47 (1946), pp. 1-20, in particular Theorem XI on p. 17. | MR 15424 | Zbl 0061.07902

L. Moser and J. Lambek [3] On monotone multiplicative functions, Proc. Amer. Math. Soc., vol. 4 (1953), pp. 544-545. | MR 56630 | Zbl 0050.26805

Ch. Pisot and I.J. Schoenberg [4] Arithmetic problems concerning Cauchy's functional equation, to appear in the Illinois J. of Math. | Zbl 0132.11502

I.J. Schoenberg [5] On two theorems of P. Erdös and A. Renyi, Illinois J. of Math., vol. 6 (1962), pp. 53 - 58. | MR 137676 | Zbl 0099.03704